# SDR UIEA2018061201135

- Difficulty date: June 10, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,649 hours, 16,059 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L ENG PRV STATUS MSG. PREFORMED FIM 36-20 FAULT TREE 804 NO DEFECTS NOTED AT THIS TIME, STATUS MSG CLEARED OK FOR SERVICE.
